# SDR ICRR202109010001

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: RJASQ00127
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABNORMAL INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4. TSN 19209.60 CSN 19729.
